# SDR QXEA200601159

- Difficulty date: April 4, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 11,715 hours, 12,087 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRONT SIDE OF FWD PRESSURE BULKHEAD AT 3 1/2 INCHES RIGHT OF CENTER CUTOUT (VIEWED LOOKING AFT) SKIN IS CHAFED AND STEP WORN.  MAINTENANCE REPAIRED IAW Q400 SRM 51-14-08, NDTM PART 6, 51-00-02, HORIZON EA 6-53-669 AND RD 8/4-53-1471.
